Andras Gyarfas
Andras Gyarfas
Alfred renyi institute of Mathematics, Hungarian Academy of Sciences
Verified email at renyi.mta.hu
Title
Cited by
Cited by
Year
Handbook of discrete and combinatorial mathematics
KH Rosen
CRC press, 2017
6872017
Problems from the world surrounding perfect graphs
A Gyárfás
Applicationes Mathematicae 19 (3-4), 413-441, 1987
3401987
On Ramsey-type problems
L Gerencsér, A Gyárfás
Ann. Univ. Sci. Budapest. Eötvös Sect. Math 10, 167-170, 1967
2841967
On‐line and first fit colorings of graphs
A Gyárfás, J Lehel
Journal of Graph theory 12 (2), 217-227, 1988
2471988
Induced matchings in bipartite graphs
RJ Faudree, A Gyárfás, RH Schelp, Z Tuza
Discrete Mathematics 78 (1-2), 83-87, 1989
1451989
Vertex coverings by monochromatic cycles and trees
P Erdős, A Gyárfás, L Pyber
Journal of Combinatorial Theory, Series B 51 (1), 90-95, 1991
1381991
Edge colorings of complete graphs without tricolored triangles
A Gyárfás, G Simony
Journal of Graph Theory 46 (3), 211-216, 2004
1262004
Three-color Ramsey numbers for paths
A Gyárfás, M Ruszinkó, GN Sárközy, E Szemerédi
Combinatorica 27 (1), 35-69, 2007
1142007
The maximum number of edges in 2K2-free graphs of bounded degree
FRK Chung, A Gyárfás, Z Tuza, WT Trotter
Discrete Mathematics 81 (2), 129-135, 1990
1061990
Covering and coloring problems for relatives of intervals
A Gyárfás, J Lehel
Discrete Mathematics 55 (2), 167-180, 1985
1021985
How to orient the edges of a graph?
A Frank
Combinatorics, 353-364, 1978
1021978
On Ramsey covering-numbers
A Gyárfás
Infinite and Finite Sets 2, 801-816, 1975
1011975
On the chromatic number of multiple interval graphs and overlap graphs
A Gyárfás
Discrete mathematics 55 (2), 161-166, 1985
981985
Coloring the maximal cliques of graphs
G Bacsó, S Gravier, A Gyárfás, M Preissmann, A Sebo
SIAM Journal on Discrete Mathematics 17 (3), 361-376, 2004
852004
An improved bound for the monochromatic cycle partition number
A Gyárfás, M Ruszinkó, GN Sárközy, E Szemerédi
Journal of Combinatorial Theory, Series B 96 (6), 855-873, 2006
832006
A Helly-type problem in trees
A Gyárfás, J Lehel
Combinatorial Theory and its applications 4, 571-584, 1970
811970
Ramsey‐type results for Gallai colorings
A Gyárfás, GN Sárközy, A Sebő, S Selkow
Journal of Graph Theory 64 (3), 233-243, 2010
792010
Packing trees of different order into Kn
A Gyárfás, J Lehel
Combinatorics (Proc. Fifth Hungarian Colloq., Keszthely, 1976) 1, 463-469, 1978
771978
Induced subtrees in graphs of large chromatic number
A Gyárfás, E Szemerédi, Z Tuza
Discrete Mathematics 30 (3), 235-244, 1980
761980
A variant of the classical Ramsey problem
P Erdős, A Gyárfás
Combinatorica 17 (4), 459-467, 1997
741997
The system can't perform the operation now. Try again later.
Articles 1–20